Volume 4, (1973)

Research Article

On the functional equation ∏i=13(Xti−1)⋅f=0 and two related equations

Haruki, Shigeru

Util. Math. 4, 3-7 (1973).

Research Article

A family of Room subsquares

Wallis, W. D.

Util. Math. 4, 9-14 (1973).

Research Article

Stability of discrete-time systems with retarded argument

Pachpatte, B. G.; Deo, S. G.

Util. Math. 4, 15-33 (1973).

Research Article

Embedding of quasi-residual designs with λ=3

Singhi, N. M.; Shrikhande, S. S.

Util. Math. 4, 35-53 (1973).

Research Article

On the existence of balanced bipartite designs

Huang, Charlotte; Rosa, Alexander

Util. Math. 4, 55-75 (1973).

Research Article

A series of counterexamples to a conjecture of Stanton and Mullin

Bhagwandas; Sastry, D. V. S.

Util. Math. 4, 77-85 (1973).

Research Article

Existence of best Chebyshev approximations by A+B∗φ(CX)

Dunham, Charles B.

Util. Math. 4, 87-93 (1973).

Research Article

On the principle of limiting amplitude for a simple first order system

Clements, John C.

Util. Math. 4, 95-102 (1973).

Research Article

Properties of n-parallel finite state languages

Wood, Derick

Util. Math. 4, 103-113 (1973).

Research Article

Two coplanar cracks in an infinitely long orthotropic elastic strip

Dhaliwal, Ranjit S.

Util. Math. 4, 115-128 (1973).

Research Article

Analytical and numerical approximations of a functional differential equation arising in the design of a microwave antenna

Mosevich, Jack W.

Util. Math. 4, 129-145 (1973).

Research Article

Some matrices of Williamson type

Wallis, Jennifer Seberry

Util. Math. 4, 147-154 (1973).

Research Article

Duality in linear fractional programming

Bector, C. R.

Util. Math. 4, 155-168 (1973).

Research Article

Standing waves in triangular canals. I

Farooqui, A. S.

Util. Math. 4, 169-186 (1973).

Research Article

A skew Room square of side 257

Dillon, John F.; Morris, Robert A.

Util. Math. 4, 187-192 (1973).

Research Article

On a characterization of the entropies of degree β

Forte, B.; Ng, C. T.

Util. Math. 4, 193-205 (1973).

Research Article

The necessary conditions for t-designs are sufficient for something

Wilson, Richard M.

Util. Math. 4, 207-215 (1973).

Research Article

On Ramsey numbers for stars

Burr, Stefan A.; Roberts, John A.

Util. Math. 4, 217-220 (1973).

Research Article

Upper and lower bounds for the solution of Fredholm integral equations

Bellman, R.; Vasudevan, R.

Util. Math. 4, 221-229 (1973).

Research Article

Upper and lower bounds for random walk processes via invariant imbedding

Bellman, R.; Vasudevan, R.

Util. Math. 4, 231-237 (1973).

Research Article

The number of pairwise orthogonal symmetric Latin squares

Gross, K. B.; Mullin, R. C.; Wallis, W. D.

Util. Math. 4, 239-251 (1973).

Research Article

Exact joint density of the largest and smallest roots of the Wishart and MANOVA matrices

Waikar, V. B.; Schuurmann, F. J.

Util. Math. 4, 253-260 (1973).

Research Article

On certain vertex-valuations of finite graphs

Kotzig, Anton

Util. Math. 4, 261-290 (1973).

Research Article

The solution of mixed boundary value problems involving a straight line segment

Ranger, K. B.

Util. Math. 4, 291-331 (1973).

Research Article

Corrigendum to “Estimation of the parameters of a two-parameter exponential distribution when an outlier may be present”

Sinha, S. K.

Util. Math. 4, 333-334 (1973).

E-mail Alert

Add your e-mail address to receive upcoming issues of Utilitas Mathematica

Call for papers

Special issue: Dynamical systems and differential equations in applied sciences
Guest editors: Renhai Wang, Mirelson Martins Freitas, Nguyen Huy Tuan
Submission deadline: 03 January 2026

Special Issues

The Combinatorial Press Editorial Office routinely extends invitations to scholars for the guest editing of Special Issues, focusing on topics of interest to the scientific community.